MathSciNet Relay Station
MathSciNet bibliographic data
MR1814120 (2001m:42063) 42C99 (28A80 46E30 54C40)
Micchelli, Charles A.; Sauer, Thomas; Xu, Yuesheng Subdivision schemes for iterated function systems. Proc. Amer. Math. Soc. 129 (2001), no. 6, 1861–1872 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement